# SDR A6WA201040763

- Difficulty date: October 10, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 17,585 hours, 16,602 cycles
- Engine: Ge CF34*
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Ring
- Condition: Damaged
- Location: Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONTAINMENT RING AT 5 O`CLOCK POSITION APPROX 1 IN LONG BY .2500 IN DEEP.  REPLACED CONTAINMENT CASE IAW AMM 72-20-00.  ALL CKS GOOD AT THIS TIME.
